SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

L. Xu, J. H. He and A. M. Wazwaz, “Variational Iteration Method-Reality, Potential, and Challenges,” Journal of Computational and Applied Mathematics, Vol. 207, No. 1, 2007, pp. 1-2. doi:10.1016/j.cam.2006.07.021

has been cited by the following article: